# SDR QXEA2024110400253

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,739 hours, 12,977 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Gasket
- Part number: 17016603001
- Condition: Missing
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2041. ON CLIMB OUT AROUND 18,000 FT BLEED 2 LEAK CAUTION MSG. RAN CHECKLIST. MESSAGE REMAINED. ON LANDING BLEED 2 FAIL MESSAGE. REMOVED FROM SERVICE. C/W E175 FIM TASK 36-11-00-810-837-A FOR FC 36113001AMR. FOUND NVM READS BLEED 2 OVERHEAT CONDITION AT EVENT LOCATION 15.68(CH1) AND 1350(CH2).  REF E175 AMM TASKS54-50-21-000/400-801-A, 54-50-21-000/400-801-A. PERFORMED VISUAL INSPECTION OF NVM REPORT LOCATIONADJACENT AREAS, NO DEFECTS FOUND. PERFORMED NVM RESET. PERFORMED ENG BLEED SYS OPS TEST IAW E175 AMM 36-11-00-710-801-A. OPS TEST FAILED. BLEED 2 ILLUMINATED AT 85% N2 #2 ENG WITH CH 2 IN CONTROL. NEW EVENT LOCATION SHOWING AT 9.48 (CH1) 12.75 (CH2). UPON INSPECTION FOUND #2 ENG FAN AIR VALVE OUTLET DUCT TORN 5" BELOW RH PYLON ODS ELEMENT . REMOVED PANEL 429 NR AND FAN AIR VALVE OUTLET DUCT PER APPLICABLE STEPS OF E175 AMM TASK 36-11-09-400-801-A AND RETURNED A/C TO NORMAL CONFIGURATION. ENGINE BLEED OPS TEST PER E175 AMM 36-11-00-710-801-A FAILED.  FC 36112210AM2 FLAGGING IN CMC. R/R RH NAPRSOV IAW E175 AMM 36-11-03-000/400-801-A, NO LEAKS NOTED. ENG BLEED SYS OPS TEST FAILED. SUSPECT LEAKAGE FROM RH PRECOOLER OUTLET DUCT. REMOVED RH PRECOOLER OUTLET DUCT REF E175 AMM 36-11-08-000-804-A. FOUND 4" OF INTERFACE GASKET MISSING ON UPPER SIDE. INSTALLED SERVICABLE FROM STOCK GASKET AND REINSTALLED OUTLET DUCT REF E175 AMM 36-11-08-400-804-A.  OPS CHECK GOOD. NO FURTHER LEAKAGE NOTED. A/C RETURNED TO SERVICE.
